# SDR ASAA9810097

- Difficulty date: September 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N744AS
- Make and model: Boeing 737210C
- Aircraft serial: 21822
- System (JASC): 7110 · Engine Cowling System
- Part: Rib
- Condition: Worn
- Location: Cowl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING SCHEDULED C-CHECK, THE NR 1 ENGINE INBOARD COWL 3RD RIB WAS FOUND TO BE WORN.  REPAIRED PER EA 7110-01071.  (M)
